Research interests

Publications

Algorithms for Tight Spans and Tropical Linear Spaces (with Michael Joswig, Benjamin Schröter)

Preprint (2016)

[arXiv-Link]
Tropical computations in polymake (with Michael Joswig)

Preprint (2016)

[arXiv-Link] [Examples]
The intersection ring of matroids

Journal of Combinatorial Theory, Series B, 122C (2017), pp. 578-614

[arXiv-Link]
Tropical linear spaces and tropical convexity

The Electronic Journal of Combinatorics, 22, Issue 4 (2015)

[arXiv-Link]
On rational equivalence in tropical geometry (with Lars Allermann, Johannes Rau)

Canadian Journal of Mathematics, 68 (2016), no. 2, pp. 241-257

[arXiv-Link]
Combinatorics of tropical Hurwitz cycles

Journal of Algebraic Combinatorics, 42 (2015), issue 4, pp. 1027-1058

[arXiv-Link]
Moduli spaces of rational weighted stable curves and tropical geometry (with Renzo Cavalieri, Hannah Markwig, Dhruv Ranganathan)

Forum of Mathematics, Sigma 4 (2016) e9

[arXiv-Link]
a-tint: A polymake extension for algorithmic tropical intersection theory

European Journal of Combinatorics, 36C (2014), pp. 579-607

[arXiv-Link]
Universal families of rational tropical curves (with Georges Francois)

Canadian Journal of Mathematics, 65 (2013), no. 1, pp. 120-148

[arXiv-Link]

Interdisciplinary

The polymake XML file format (with Ewgenij Gawrilow, Michael Joswig)

Mathematical Software - ICMS 2016: 5th International Conference, Berlin, Germany, July 11-14, 2016, Proceedings. Lecture Notes in Computer Science 9725 (Springer), pp. 403-410

[arXiv-Link]